I have implants for a year now. Silicone(allergan) THey have been painful for a year now. I was diagnosed with capsular contracture IV. Could the red circles be associated with implants?
I Broke out with Red Circles on my Body, Could Implants Cause This?
Doctor Answers (2)
Red Spots after BA
Sorry to hear of your problem but you need to see a dermatologist. I cannot imagine how they are connected but I have been surprised before. It is virtually impossible to develop an "allergy" to breast implants. They are inert objects and can get infected, but actually the pocket around the implants is involved. So, good luck and let us know.
Rash after breast implants
Red circles or a skin rash one year after breast implants is an unlikely association. You should best see your family doctor to begin the investigate the cause.
Best of luck,
Web reference: http://www.peterejohnsonmd.com
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.